# SDR COMA9610315

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS RETRACTED.  REPLACED THE RT OUTBOARD FLAP ROLLERS.
